RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 2(290), Pages 179–180 (Mi umn1280)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

S. P. Novikov's problem on the semiclassical motion of an electron

I. A. Dynnikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (147 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:2, 173–174

Bibliographic databases:

MSC: 81Q20, 82D25, 82B20, 55N20
Received: 19.11.1992

Citation: I. A. Dynnikov, “S. P. Novikov's problem on the semiclassical motion of an electron”, Uspekhi Mat. Nauk, 48:2(290) (1993), 179–180; Russian Math. Surveys, 48:2 (1993), 173–174

Citation in format AMSBIB
\Bibitem{Dyn93}
\by I.~A.~Dynnikov
\paper S.\,P.~Novikov's problem on the semiclassical motion of an electron
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 2(290)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn1280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1239869}
\zmath{https://zbmath.org/?q=an:0807.58006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..173D}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 2
\pages 173--174
\crossref{https://doi.org/10.1070/RM1993v048n02ABEH001019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NG81200010}


Linking options:
  • http://mi.mathnet.ru/eng/umn1280
  • http://mi.mathnet.ru/eng/umn/v48/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S.P. Novikov, Andrei Ya. Mal'tsev, “Topological phenomena in normal metals”, Uspekhi Fizicheskikh Nauk, 168:3 (1998), 249  mathnet  crossref
    2. Maltsev, AY, “Quasiperiodic functions and dynamical systems in quantum solid state physics”, Bulletin Brazilian Mathematical Society, 34:1 (2003), 171  crossref  mathscinet  zmath  isi  elib
    3. Maltsev, AY, “Dynamical systems, topology, and conductivity in normal metals”, Journal of Statistical Physics, 115:1–2 (2004), 31  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. I. A. Dynnikov, S. P. Novikov, “Topology of quasi-periodic functions on the plane”, Russian Math. Surveys, 60:1 (2005), 1–26  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:256
    Full text:97
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020